Journal of Nonlinear Mathematical Physics

Volume 6, Issue 1, February 1999, Pages 13 - 34

On the Fourth-Order Accurate Compact ADI Scheme for Solving the Unsteady Nonlinear Coupled Burgers' Equations

Authors
Samir F. RADWAN
Corresponding Author
Samir F. RADWAN
Available Online 1 February 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.1.3How to use a DOI?
Abstract
The two-dimensional unsteady coupled Burgers' equations with moderate to severe gradients, are solved numerically using higher-order accurate finite difference schemes; namely the fourth-order accurate compact ADI scheme, and the fourth-order accurate Du Fort Frankel scheme. The question of numerical stability and convergence are presented. Comparisons are made between the present schemes in terms of accuracy and computational efficiency for solving problems with severe internal and boundary gradients. The present study shows that the fourth-order compact ADI scheme is stable and efficient.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 1
Pages
13 - 34
Publication Date
1999/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Samir F. RADWAN
PY  - 1999
DA  - 1999/02
TI  - On the Fourth-Order Accurate Compact ADI Scheme for Solving the Unsteady Nonlinear Coupled Burgers' Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 34
VL  - 6
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.1.3
DO  - https://doi.org/10.2991/jnmp.1999.6.1.3
ID  - RADWAN1999
ER  -